MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 468-450
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "no complaint against the device".Later healthcare professional reported "biocell recall case is coming up.Patient will have to remove textured saline implants to replace smooth silicone implants".Later healthcare professional reported "deflation".This is for the right side.Device was explanted and replaced and will return.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed multiple openings through microscopic inspection 1 opening assessed as unidentified (tear) opening and 1 opening assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases and broken of plug strap) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description

Brand Name
STYLE 468 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23464887
Report Number9617229-2025-18838
Device Sequence Number9950006
Product Code FWM
UDI-Device Identifier10888628001145
UDI-Public10888628001145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2017
Device Catalogue Number468-450
Device Lot Number2458280
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/29/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceAsian